# SDR REXA2020111800777

- Difficulty date: November 14, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 33,622 hours, 31,567 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3887913601R3
- Condition: Corroded
- Location: Cargo Bay
- Part time: 33,622 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY TRACK SEGMENTS AT FS 559+80 TO FS 559+96 AND AT LBL 27, RBL 9, AND RBL 27 CORRODED.  REMOVED AND REPLACED SEAT TRACK SEGMENTS AT FS 559+80 TO FS 559+96 AT LBL 27, RBL 9 AND RBL 27, IAW CRJ 200 AMM 53-01-11-000/400-802 AND SRM 51-40-11.
